# SDR SWAA2020052078609

- Difficulty date: May 17, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 25,925 hours, 11,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H FWD EMERGENCY OVERWING EXIT SIDEWALL LIGHT HALF ILLUMINATED ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / DMA# 0425642REPLACED LH FWD EMERGENCY EXIT WINDOW LIGHT ASSY IAW AMM 33-21-00. OPS CHECK GOODCLEAR# 76655
